Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2149 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 213–245
DOI: 10.2977/prims/1195191693

Published online: 1975-04-30

Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Case of Classical Type

Yukihiro Kanie[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kanie Yukihiro: Cohomologies of Lie Algebras of Vector Fields with Coefficients in Adjoint Representations Case of Classical Type. Publ. Res. Inst. Math. Sci. 11 (1975), 213-245. doi: 10.2977/prims/1195191693